Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Xanax 100mg, drink lot of wine, repeated vomiting, loose consistency

My friend recently consumed 100mg of xanax and proceeded to drink the majority of a bottle of wine. She has repeatedly vomited, with the result being black and of a loose consistency
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
100 mg of XANAX is really a very lot of dose as normally people take either .5 to 1mg at one time.This much dose and that with almost a full bottle of wine can play havoc with your internal organs.The black vomitus is indicative of bleeding in stomach and so your friend needs immediate transfer to the hospital as her life seems to be in danger.
Answered: Thu, 25 Jul 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor